# SDR DALA2023011900399

- Difficulty date: January 16, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 86,201 hours, 39,915 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Intermittent
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORT L4 DOOR SLIDE LIGHT INTERMITTTENT WITH SLIDE ARMED.   PERFORMED OPS CHK L4 DOOR WARNING SYS PER B757 MM 52-71 AND GIRT BAR MECH PER B757 MM 52-11 CHK - GOOD.
